# SDR CA060729001

- Difficulty date: July 24, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Part serial: 01346H5041
- Condition: Cracked
- Location: Cockpit
- Part time: 8,565 hours
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DESENDING THROUGH 13000 FT - F/O SIDE WINDOW CRACKED. TAXING TO GATE WINDOW (F/O SIDE WINDOW) CRACKED MORE. WINDOW WAS REPLACED IAW AMM. SIDE WINDOW IS PRE SB NP139322-001 (TC NR 20060729001)
